Title: A Binomial Integer-Valued ARCH Model
Authors: Ristić, Miroslav M.
Weiß, Christian H. 
Janjić, Ana D.
Language: en
Issue Date: 2016
Publisher: De Gruyter
Document Type: Article
Source: Enthalten in: The international journal of biostatistics. - Berlin : De Gruyter, 2005. - Online-Ressource . - Bd. 12.2016, insges. 21 S.
Journal / Series / Working Paper (HSU): The international journal of biostatistics 
Volume: 12
Volume: 12
Pages: 12 S.
Publisher Place: Berlin
Organization Units (connected with the publication): Quantitative Methoden der Wirtschaftswissenschaften 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=861264983
DOI: 10.1515/ijb-2015-0051
Appears in Collections:2016

Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on May 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.